It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: A few questions about Hydroxycut....

Re: A few questions about Hydroxycut....

[ Back to Messages ]


Posted by curious on September 13, 2000 at 07:38:09:

In Reply to: A few questions about Hydroxycut.... posted by Katie on September 12, 2000 at 17:08:59:

: Hi, I started taking Hydroxycut 9 days ago. I took 1 pill 3 times the first day, 2 pills 3 times the second and third day, and then i started 3 pills 3 times a day, which is where i am now. I have noticed that I get really painful gas aches in my stomach, and I was wondering if anyone else got the same effect. Also, have these pills NOT worked for anyone? I am 17, 5'9", and 134 lbs. I work out for 3 to 4 hours every day, and I eat a bowl of oatmeal for breakfast, 1 peach at school, a plumb when I get home, a half of a canteloupe and a bowl of pretzels when I get home from the gym. I have not been able to lose weight, so I was just wondering if these pills will work, even though I don't have much to lose. Also, I have not noticed any of the jittery or hyper side effects, but instead I seem to be extra tired since I've been on them. Please E mail me ANY information you can offer. Thanks!!
How much do you want to lose? I think 134 for 5'9 is fine. Where do you work out three to four hours a day? I would eat more,maybe the uingredients are bothering your stomach. I am taking Xenadrine(just started again) I start 2 in the morning and two around 11.00 am . It helped me and my cousin lose weight.

Follow Ups

All times are GMT -7. The time now is 11:37 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!